×

Efficient bounds for the spectral shift function. (English) Zbl 0813.47006

The main result of this paper is some inequality for the spectral shift function. This result is used for the case of the Schrödinger operator.

MSC:

47A10 Spectrum, resolvent
35J10 Schrödinger operator, Schrödinger equation
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] M.G. Krein , Perturbation Determinants and a Formula for the Traces of Unitary and Self-Adjoint Operators , Soviet Math. Doklady , Vol. 3 , 1962 , p. 707 - 710 . Zbl 0191.15201 · Zbl 0191.15201
[2] M. Sh . BIRMAN and M.G. Krein , On the Theory of Wave Operators and Scattering Operators , Soviet Math. Doklady , Vol. 3 , 1962 , pp. 740 - 744 . MR 139007 | Zbl 0196.45004 · Zbl 0196.45004
[3] M.G. Krein , Topics in Differential and Integral Equations and Operator Theory , Operator Theory: Advances and Applications , Vol. 7 , 1983 . MR 815109 | Zbl 0512.45001 · Zbl 0512.45001
[4] D.R. Yafaev , Mathematical Scattering Theory, I, General Theory , Amer. Math. Soc. (in print). MR 1180965 | Zbl 0761.47001 · Zbl 0761.47001
[5] E. Mourre , Absence of Singular Spectrum for Certain Self-Adjoint Operators , Comm. Math. Phys. , Vol. 78 , 1981 , pp. 391 - 408 . Article | MR 603501 | Zbl 0489.47010 · Zbl 0489.47010
[6] I.Z. Gohberg and M.G. Krein , Introduction to the Theory of Linear Nonselfadjoint Operators , A.M.S ., Transl. Math. Monographs , Vol. 18 , 1969 . MR 246142 | Zbl 0181.13504 · Zbl 0181.13504
[7] M. Sh . BIRMAN and M.Z. Solomyak , Spectral Theory of Selfadjoint Operators in Hilbert Space , Dordrecht, D. Reidel, P.C. , 1987 . MR 1192782 | Zbl 0744.47017 · Zbl 0744.47017
[8] M. Sh . BIRMAN and M.Z. Solomyak , Estimates of Singular Numbers of Integral Operators , Russian Math. Surveys , Vol. 32 : 1 , 1977 , pp. 15 - 89 . MR 438186 | Zbl 0376.47023 · Zbl 0376.47023
[9] T. Kato , Perturbation Theory for Linear Operators , Springer , 1966 . Zbl 0148.12601 · Zbl 0148.12601
[10] M. Sh . BIRMAN and S. Entina , Time Independent Approach in the Abstract Scattering Theory , Izv. Acad. Nauk S.S.S.R. , T 31 , No. 2 , 1967 , pp. 401 - 430 (Russian). MR 209895
[11] S.N. Naboko , Non-Tangent Boundary Values of Operator R-functions in the Half-Plane, Algebra i Analiz , Vol. 157 , 1989 , pp. 197 - 222 ; Engl. transl.: Leningrad Math. J. , Vol. 1 , No. 5 , 1990 . MR 1036844 | Zbl 0716.47009 · Zbl 0716.47009
[12] M. Klaus , Some Applications of the Birman-Schwinger Principle , Helv. Phys. Acta , Vol. 55 , 1982 , pp. 49 - 68 . MR 674865
[13] M. Reed and B. Simon , Methods of Modern Mathematical Physics, III. Scattering Theory , Academic Press , London , 1979 . MR 529429 | Zbl 0405.47007 · Zbl 0405.47007
[14] V.S. Bouslaev , Trace Formulae and Some Asymptotic Estimates of the Resolvent Kernel for the Three-Dimensional Schrödinger Operator , Topics in Math. Phys. , Vol. 1 , 1966 , pp. 82 - 101 .
[15] Y. Colin De Verdière , Une formule de trace pour l’opérateur de Schrôdinger dans R3 , Ann. Scient. Ec. Norm. Sup. , Serie 4 , t. 14 , 1981 , pp. 27 - 39 . Numdam | MR 618729 | Zbl 0482.35068 · Zbl 0482.35068
[16] L. Guillopé , Asymptotique de la phase de diffusion pour l’opérateur de Schrôdinger dans Rn , Seminaire E.D.P., École Polytechnique , exposé No. 5, 1984 - 1985 . Numdam | MR 819771 | Zbl 0597.35091 · Zbl 0597.35091
[17] D. Robert , Asymptotique de la phase de diffusion à haute énergie pour les perturbations du laplacien , Séminaire E.D.P., École Polytechnique , exposé No. 17, 1988 - 1989 . Numdam | MR 1032293 | Zbl 0706.35107 · Zbl 0706.35107
[18] D. Robert and H. Tamura , Semi-Classical Bounds for Resolvents of Schrödinger Operators and Asymptotics for Scattering Phases , Comm. in Part. Diff. Eq. , Vol. 9 , ( 10 ), 1984 , pp. 1017 - 1058 . MR 755930 | Zbl 0561.35021 · Zbl 0561.35021
[19] M. Cwickel , Weak Type Estimates for Singular Values and the Number of Bound States of Schrôdinger Operators , Ann. Math. , Vol. 106 , 1977 , pp. 93 - 100 . MR 473576 | Zbl 0362.47006 · Zbl 0362.47006
[20] M. Reed and B. Simon , Methods of Modern Mathematical Physics, IV . Analysis of Operators , Academic Press , London , 1978 . MR 493421 | Zbl 0401.47001 · Zbl 0401.47001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.